Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Am I experiencing dry patches due to soap?

I am 44 years old and for the last 2 months, I have been experiencing dry patch on the inner part of my leg which starts from my panty line. I started only using Ivory soap to avoid the perfume in other soaps. Am I experiencing this because of the soap? It mainly itches at night and it also bothers me in my pubic hair area (top portion). I don t really know what doctor to go to.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. your problem appears to be fungal infection. it is a commen infection of tinea group effecting majarity.
i advise you to consult a skin specialist for diagnosis
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor